Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is it ATRIPLA-related blood pressure or something else?
Mar 14, 2012

Hello there Doc,

I have been concerned with the floater in one of my eyes of late. I was diagnosed three months ago and went on Atripla even before getting blood work done. Subsequently, CD4 came back at 405 and I am still awaiting VL. I have had previous exposure to CMV (as shown from labs), but it is not active. I also went to an opthamologist to check if this was CMV retinitis or retinal detachment and so forth and he dilated my pupils and assured me that it is not.

I have had higher than usual blood pressure since starting Atripla and the opthamologist attributed the resurgence of my floater (that I had to a lesser degree when neg) to circulation issues (ie., blood pressure).

Can I rest easy? Also, i do regular and active exercise and the BP has ameliorated some (around 128/88 on average), but the floater is still there.

Any suggestions?

Thanks

Response from Dr. Henry

High blood pressure has not much of a problem with Atripla (rarely linked directly to hypertension). Floaters are fairly common in general population-again-not much link to Atripla. I would discuss with your HIV specialist and monitor your blood pressure at home regularly. KH



Previous
Finding a provider who will prescribe Egrifta
Next
Esophogeal ulcer. Taking Reyetaz, Norvir, Truvada.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement